# SDR ASAA2023010441420

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N288AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60575
- Aircraft time: 15,809 hours, 5,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T.C. 7823300, EMERGENCY EXIT LT BATT PACK M1673 IS INOP. GROUNDED - YES. REPLACED BATTERY PACK M1673 PER B737-900 AMM 33-51-06, EMERGENCY LIGHTS CONNECTED TO M1673 OPERATING NORMALLY.
